# SDR VNAA2024041711103

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 43,444 hours, 41,818 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 523507
- Part serial: SPP012365
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 18,713 hours, 16,815 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEELS STEERING INOP CAUTION MSG IN FLIGHT / INTERROGATED MDC AND FOUND B1 CODE 007462. T/S IAW CRJ 700 FIM 32-52-01-810-803-A0. R/R L/H STEERING ACTUATOR IAW CRJ 700 AMM 32-52-01-000/400-801-A01.OPS CHECK GOOD IAW CRJ 700 AMM 32-51-00-710-801-A01, AMM 32-61-00-710-801-A01 AND AMM 32-61-05-820-805-A01.
